# SDR KCSA10055

- Difficulty date: November 25, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 102,176 hours, 24,699 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Unknown
- Condition: Fumes
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT - ESTIMATE 1000 FT - LOAD MASTER REPORTED TOXIC FUMES COMING FROM NR 2 POSITION CONTAINER.  DECLARED EMERGENCY - RETURNED KIAD.  FOUND FUMES COMING FROM FREIGHT GENERATOR IN POSITION 2.  GENERATOR  REMOVED FROM AIRCRAFT.  NO FUMES NOTED.  AIRCRAFT OK FOR CONTINUED SERVICE.
